Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Maass form twisted Shintani $ \mathcal{L}$-functions

Author: Bob Hough
Journal: Proc. Amer. Math. Soc. 145 (2017), 4161-4174
MSC (2010): Primary 11E45; Secondary 11M41, 11F72
Published electronically: April 6, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Maass form twisted Shintani $ \mathcal {L}$-functions are introduced, and some of their analytic properties are studied. These functions contain data regarding the distribution of shapes of cubic rings.

References [Enhancements On Off] (What's this?)

  • [1] Manjul Bhargava and Piper Harron, The equidistribution of lattice shapes of rings of integers in cubic, quartic, and quintic number fields, Compos. Math. 152 (2016), no. 6, 1111-1120. MR 3518306,
  • [2] Manjul Bhargava, Higher composition laws. II. On cubic analogues of Gauss composition, Ann. of Math. (2) 159 (2004), no. 2, 865-886. MR 2081442,
  • [3] B. N. Delone and D. K. Faddeev, The theory of irrationalities of the third degree, Translations of Mathematical Monographs, Vol. 10, American Mathematical Society, Providence, R.I., 1964. MR 0160744
  • [4] Wee Teck Gan, Benedict Gross, and Gordan Savin, Fourier coefficients of modular forms on $ G_2$, Duke Math. J. 115 (2002), no. 1, 105-169. MR 1932327,
  • [5] Robert Harron, The shapes of pure cubic fields, Proc. Amer. Math. Soc. 145 (2017), no. 2, 509-524. MR 3577857,
  • [6] B. Hough,
    Equidistribution of bounded torsion CM points,
    arXiv, abs/1005.1458, 2010.
  • [7] Henry H. Kim, Functoriality for the exterior square of $ {\rm GL}_4$ and the symmetric fourth of $ {\rm GL}_2$, J. Amer. Math. Soc. 16 (2003), no. 1, 139-183. With appendix 1 by Dinakar Ramakrishnan and appendix 2 by Kim and Peter Sarnak. MR 1937203,
  • [8] Wenzhi Luo, Zeév Rudnick, and Peter Sarnak, The variance of arithmetic measures associated to closed geodesics on the modular surface, J. Mod. Dyn. 3 (2009), no. 2, 271-309. MR 2504745,
  • [9] Fumihiro Satō, Zeta functions of prehomogeneous vector spaces with coefficients related to periods of automorphic forms, Proc. Indian Acad. Sci. Math. Sci. 104 (1994), no. 1, 99-135. K. G. Ramanathan memorial issue. MR 1280061,
  • [10] Fumihiro Sato, Zeta functions of $ ({\rm SL}_2\times {\rm SL}_2\times {\rm GL}_2,{\bf M}_2\oplus {\bf M}_2)$ associated with a pair of Maass cusp forms, Comment. Math. Univ. St. Pauli 55 (2006), no. 1, 77-95. MR 2252001
  • [11] A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc. (N.S.) 20 (1956), 47-87. MR 0088511
  • [12] Takuro Shintani, On Dirichlet series whose coefficients are class numbers of integral binary cubic forms, J. Math. Soc. Japan 24 (1972), 132-188. MR 0289428
  • [13] Takashi Taniguchi and Frank Thorne, Orbital $ L$-functions for the space of binary cubic forms, Canad. J. Math. 65 (2013), no. 6, 1320-1383. MR 3121674,
  • [14] David Charles Terr, The distribution of shapes of cubic orders, ProQuest LLC, Ann Arbor, MI, 1997. Thesis (Ph.D.)-University of California, Berkeley. MR 2697241
  • [15] Matthew P. Young, The fourth moment of Dirichlet $ L$-functions, Ann. of Math. (2) 173 (2011), no. 1, 1-50. MR 2753598,

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11E45, 11M41, 11F72

Retrieve articles in all journals with MSC (2010): 11E45, 11M41, 11F72

Additional Information

Bob Hough
Affiliation: School of Mathematics, Institute for Advanced Study, 1 Einstein Drive, Princeton, New Jersey 08540
Address at time of publication: Department of Mathematics, Stony Brook University, 100 Nicolls Drive, Stony Brook, New York 11794

Keywords: Equidistribution, Shintani zeta function, Maass form
Received by editor(s): June 2, 2016
Received by editor(s) in revised form: October 31, 2016
Published electronically: April 6, 2017
Additional Notes: This material was based upon work supported by the National Science Foundation under agreement No. DMS-1128155. Any opinions, findings and conclusions or recommendations expressed in this material are those of the author and do not necessarily reflect the views of the National Science Foundation.
This work was partially supported by ERC Grant 279438, Approximate Algebraic Structure and Applications.
This work was partially supported by the AIM Square on alternative proofs of the Davenport-Heilbronn Theorems.
Communicated by: Ken Ono
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society